Kodai Mathematical Journal
- Kodai Math. J.
- Volume 40, Number 2 (2017), 379-404.
On deviations, small functions and strong asymptotic functions of meromorphic functions
The paper addresses two long-standing problems: of extending the second main theorem of Nevanlinna to the case of small functions, and of finding an upper limit for the number of asymptotic functions of a function of finite lower order. Upper estimates of the sum of deviations and the numbers of strong asymptotic functions and strong functional asymptotic spots of meromorphic functions of finite lower order are presented. The structure of the set of Petrenko's deviations from small functions for meromorphic functions of finite lower order is examined. An analogue of Denjoy's question for strong asymptotic small functions of meromorphic functions of finite lower order is also considered.
Kodai Math. J., Volume 40, Number 2 (2017), 379-404.
First available in Project Euclid: 12 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ciechanowicz, Ewa; Marchenko, Ivan Ivanovich. On deviations, small functions and strong asymptotic functions of meromorphic functions. Kodai Math. J. 40 (2017), no. 2, 379--404. doi:10.2996/kmj/1499846603. https://projecteuclid.org/euclid.kmj/1499846603